# SDR DALA2024021402200

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 90,394 hours, 41,504 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 1R DOOR DOES NOT ARM. CORRECTIVE ACTIVE ACTION: CYCLED DOOR HANDLE OPS CKD GOOD PER B757 AMM 25-66. (5007362)
